Translator Disclaimer
December 2020 The Maaß space for paramodular groups
Bernhard Heim, Aloys Krieg
Kyoto J. Math. 60(4): 1191-1207 (December 2020). DOI: 10.1215/21562261-2019-0058

Abstract

We describe a characterization for the Maaß space associated with the paramodular group of degree 2 and square-free level N . As an application we show that the Maaß space is invariant under all Hecke operators. As a consequence, we conclude that the associated Siegel–Eisenstein series belongs to the Maaß space.

Citation

Download Citation

Bernhard Heim. Aloys Krieg. "The Maaß space for paramodular groups." Kyoto J. Math. 60 (4) 1191 - 1207, December 2020. https://doi.org/10.1215/21562261-2019-0058

Information

Received: 9 January 2018; Revised: 25 April 2018; Accepted: 11 July 2018; Published: December 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4175805
Digital Object Identifier: 10.1215/21562261-2019-0058

Subjects:
Primary: 11F55
Secondary: 11F46

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 4 • December 2020
Back to Top